# SDR HALA2017122700323

- Difficulty date: December 24, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 9,746 hours, 1,507 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Malfunctioned
- Location: Center Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

500 LBS OF FUEL IN CENTER TANK DID NOT FEED.  ON PFR, FOUND MESSAGE FCMC 1, RESET AND SYSTEM TEST OF FCMC AND FUEL VALVES TEST PERFORMED IAW AMM 28-51-00-740-801A, AND 28-51-00-710-801A, BOTH TESTS PASSED. OK FOR SERVICE.
